MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CCU, ARTHREX SYNERGY ID
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/07/2021 it was reported by a sales representative via sems that an ar-3200-0025 synergy console was involved in case when a patient was burned.Additional information provided 12/09/2021: the case was finished as planned with no known incident.Approximately 15 minutes post op, it was brought to our attention via the surgical tech in the room that the patient had sustained a burn injury and they believed it to be due to the heat level of our light cord / light post connection.
 
Additional Manufacturer Narrative
(no problem found) the evaluation did not confirm the reported event as the device worked as intended.

Brand Name
CCU, ARTHREX SYNERGY ID
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13087716
Report Number1220246-2021-04176
Device Sequence Number5711398
Product Code GCJ
UDI-Device Identifier00888867351189
UDI-Public00888867351189
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY ID
Device Catalogue NumberAR-3200-0025
Device Lot Number14127688
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown